# SDR ABXA20251225352

- Difficulty date: December 25, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 104,717 hours, 46,786 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Fault Message
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 STATUS MESSAGE ILLUMINATED.  DEFERRED RT ENG FIRE LOOP 2 PER MEL 26-11-14.  MAINTENANCE ACTION C/W PLACARDS INSTALLED.  AIRCRAFT RETURNED TO SERVICE.
